MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER US KIT APPLAUSE (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER US KIT APPLAUSE (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of difficulty advancing the catheter was not confirmed during the visual and functional testing of the returned solex catheter (lot #199921).No issues or discrepancies were found.No kinks or physical damage was observed to the catheter or balloons.No device malfunction was observed during the testing, and the catheter functioned as intended.Functional testing of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During the functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi; no leak and no issues were found.The catheter functioned as intended.An additional guidewire test was performed: a known-good zoll guidewire was slowly inserted through the central lumen of the catheter, starting at the catheter tip, and exited through the distal infusion luer port without resistance.The guidewire could be passed through the entire length of the lumen with no resistance.
 
Event or Problem Description
The icu nurse reported that the doctor attempted to place the solex 7 catheter (lot #199921) to initiate ivtm therapy.After advancing the catheter a short distance over the guidewire, it would no longer advance.The doctor suspected the issue was due to either the guidewire or the catheter versus tortuous anatomy.The catheter was removed, and a new solex 7 catheter was placed.The new catheter advanced over the guidewire without issue.Ivtm therapy was initiated, and no further problems were encountered.There were no consequences or impacts on the patient.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER US KIT APPLAUSE (HEPARIN)
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20534805
Report Number3010617000-2024-00838
Device Sequence Number12843365
Product Code NCX
UDI-Device Identifier00849111075152
UDI-Public00849111075152
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberSL-2593
Device Catalogue Number8700-0671-01
Device Lot Number199921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown